| Catalog Number |
133MV-15 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation was due to deflation.This is a known potential adverse event addressed in the product labeling.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
Event or Problem Description
Sales representative, on behalf of the provider, reported"rupture" of a tissue expander on an unknown side which was 'implanted greater than 6 months prior".It is unknown if expansion was completed, device will be replaced with an implant.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
The device was explanted.